| Model Number |
226.571 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional device product codes: hrs and hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown procedure, one (1) broad locking compression plate hole stripped and the locking hole did not engage, one (1) broad locking compression plate broke after excessive bending, and the pins of a eight (8) shanz screw blunted trocar point had a broken tips.The procedure was successfully completed with a three (3) minute surgical delay.There was no patient consequence.This report involves one (1) 4.5mm broad lcp plate 7 holes/134mm.This is report 1 of 10 for (b)(4).